# SDR ASAA2018091926173

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,520 hours, 713 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 2 MINOR FAULT GROUNDED - YES. FOUND CFDS FAULT 771120 ENG 2B-015S-EOS ELECTRIC FAULT. PER TSM 77-11-00-810-840-A. FAULT OCCURED IN PHASE 9 AND NO OCCURANCES IN PAST 5 FLIGHTS. NO MX ACTION REQUIRED.
